Document Detail

The L1-norm best-fit hyperplane problem.
MedLine Citation:
PMID:  23024460     Owner:  NLM     Status:  Publisher    
We formalize an algorithm for solving the L(1)-norm best-fit hyperplane problem derived using first principles and geometric insights about L(1) projection and L(1) regression. The procedure follows from a new proof of global optimality and relies on the solution of a small number of linear programs. The procedure is implemented for validation and testing. This analysis of the L(1)-norm best-fit hyperplane problem makes the procedure accessible to applications in areas such as location theory, computer vision, and multivariate statistics.
J P Brooks; J H Dulá
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2012-4-10
Journal Detail:
Title:  Applied mathematics letters     Volume:  26     ISSN:  0893-9659     ISO Abbreviation:  Appl Math Lett     Publication Date:  2012 Jan 
Date Detail:
Created Date:  2012-10-1     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101317302     Medline TA:  Appl Math Lett     Country:  -    
Other Details:
Languages:  ENG     Pagination:  51-56     Citation Subset:  -    
Virginia Commonwealth University, 1015 Floyd Avenue, P.O. Box 843083, Richmond, VA 23284.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Pathogenicity and molecular analysis of an encephalomyocarditis virus isolate from mideastern China.
Next Document:  Silica-dispersed glucose oxidase for glucose sensing: in vitro testing in serum and blood and the ef...